# SDR COOSDR000001

- Difficulty date: October 22, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SECTION 41, RT FUSELAGE SKIN CRACKED AT FASTENER HOLE LOCATION, STA 227.8, BS 211.8, WL 215, WL 217, WL 221.5, AND WL 222.  POSSIBLE CAUSE OF THE CRACK WAS SKIN FATIGUE.  (X)
